# SDR DALA13054323761

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 39,749 hours, 14,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER COMPARTMENT, FORWARD WET AREA, BS 328, RBL 11-25 FLOORBEAM HAS CORROSION ON UPPER SURFACE. MAINTENANCE REPAIRED IAW SRM 53-10-51. REPAIR 8, PG 204 TO 212, FIG 205, SN 2286094.
